MathSciNet Relay Station
MathSciNet bibliographic data
MR2472192 (2009j:46072) 46E30 (46B09 46B20)
Sukochev, F. A.; Zanin, D. Khinchin inequality and Banach-Saks type properties in rearrangement-invariant spaces. Studia Math. 191 (2009), no. 2, 101–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement